Opuscula Mathematica
Opuscula Math. 34, no. 1 (), 171-181
Opuscula Mathematica

A Neumann boundary value problem for a class of gradient systems

Abstract. In this paper we study a class of two-point boundary value systems. Using very recent critical points theorems, we establish the existence of one non-trivial solution and infinitely many solutions of this problem, respectively.
Keywords: Neumann problems, weak solutions, critical points, \((p_1,\ldots, p_n)\)-Laplacian.
Mathematics Subject Classification: 35J65, 35J60, 47J30, 58E05.
Cite this article as:
Wen-Wu Pan, Lin Li, A Neumann boundary value problem for a class of gradient systems, Opuscula Math. 34, no. 1 (2014), 171-181, http://dx.doi.org/10.7494/OpMath.2014.34.1.171
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.